S-Space College of Natural Sciences (자연과학대학) Dept. of Mathematical Sciences (수리과학부) Journal Papers (저널논문_수리과학부)
On the hyperbolic Kac-Moody Lie algebra HA_1^(1)
- Kang, Seok-Jin
- Issue Date
- American Mathematical Society
- Trans. Amer. Math. Soc. 341 (1994), 623-638
- In this paper, using a homological theory of graded Lie algebras and the representation theory of A_1^(1) , we compute the root multiplicities of the hyperbolic Kac-Moody Lie algebra HA_1^(1) up to level 4 and deduce some interesting combinatorial identities.
- Files in This Item: